Results: 1-7 |
Results: 7

Authors: Berenstein, A Zelevinsky, A
Citation: A. Berenstein et A. Zelevinsky, Tensor product multiplicities, canonical bases and totally positive varieties, INVENT MATH, 143(1), 2001, pp. 77-128

Authors: Zelevinsky, A
Citation: A. Zelevinsky, Connected components of real double Bruhat cells, INT MATH R, (21), 2000, pp. 1131-1154

Authors: Fomin, S Zelevinsky, A
Citation: S. Fomin et A. Zelevinsky, Total positivity: Tests and parametrizations, MATH INTELL, 22(1), 2000, pp. 23-33

Authors: Magyar, P Weyman, J Zelevinsky, A
Citation: P. Magyar et al., Symplectic multiple flag varieties of finite type, J ALGEBRA, 230(1), 2000, pp. 245-265

Authors: Fomin, S Zelevinsky, A
Citation: S. Fomin et A. Zelevinsky, Totally nonnegative and oscillatory elements in semisimple groups, P AM MATH S, 128(12), 2000, pp. 3749-3759

Authors: Fomin, S Zelevinsky, A
Citation: S. Fomin et A. Zelevinsky, Double Bruhat cells and total positivity, J AM MATH S, 12(2), 1999, pp. 335-380

Authors: Magyar, P Weyman, J Zelevinsky, A
Citation: P. Magyar et al., Multiple flag varieties of finite type, ADV MATH, 141(1), 1999, pp. 97-118
Risultati: 1-7 |